MathSciNet Relay Station
MathSciNet bibliographic data
MR613283 03E40
Kakuda, Yuzuru On a condition for Cohen extensions which preserve precipitous ideals. J. Symbolic Logic 46 (1981), no. 2, 296–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement